# SDR ABXA20241207246

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,314 hours, 23,247 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Iru
- Part number: CG1093AD01
- Part serial: 736
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK R IRS ALIGN EICAS AND DISCRETE LIGHT ILLUMINATED. PERFORMED QUICK ALIGN AND STATUS DID NOT CHANGE. AIIRCRAFT RETURNED TO GATE. MAINTENANCE GROUNDED AIRCRAFT. TRIED NEW CENTER IRU, NO HELP. WAPPED RIGHT & CENTER SYMBOL GENERATOR, NO HELP. ALL UNITS BACK TO ORIGINAL POSITIONS. REPLACED RIGHT IRS INST. SOURCE SELECT SWITCH, S12, PER B SWPM 20-84-15, REMOVED AND REPLACED RELAY K510 (ADIRU SELECT R) AND RELAY K137 ( IRS DC PWR DISCONNECT) NO FIX. REMOVED AND REPLACED IRMP IAW AMM 34-21-02 OPS CHECK GOOD. REMOVED AND REPLACED R IRU IAW B 767 AMM 34-21-01 OPS CHECK GOOD THIS CLEARED THE  DI , PLACARDS REMOVED NO REACTIVATION PROCEDURES APPLY A/C DOWNGRADED CAT I. AIRCRAFT RETURNED TO SERVICE
